# SDR SWAA114587

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 28,052 hours, 16,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 6557463
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR ATTACH POINT LOOSE.  REPLACE GIRT BAR PER MT.
